| Model Number |
DCB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a2, a3, a4, and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available section d6a: if implanted, give date: n/a - there was no patient contact with the product.Section d6b: if explanted, give date: n/a - there was no patient contact with the product.Section e1 - telephone number: (b)(6).Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of this review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded, monofocal, intraocular lens (iol) was found to have a broken leading haptic.There was no patient contact with any part of the device, and no medical or surgical interventions outside the normal standard of care were required.No further information was provided.
Additional Manufacturer Narrative
Additional information: section d9 - device available for evaluation? yes section d9 - date returned to manufacturer: 05-feb-2026 section h3 - device evaluated by manufacturer? yes device evaluation: visual inspection of the complaint device revealed that the handpiece was received with the plunger rod overriding the lens stuck in the cartridge.Viscoelastic residue was observed throughout the cartridge.The cartridge tip was observed to be torn and broken.No issues were identified with the lens module, device assembly, plunger rod, or plunger rod advancement.Lens removal was attempted; however, the lens could not be removed from the cartridge.A haptic was observed to be detached.The complaint issue "haptic damaged" was not identified during product evaluation.The other observed issues could not be confirmed to be related to the manufacturing or design process.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.